MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL INSERT FIX S3 RM - 8MM

MEDACTA INTERNATIONAL SA MOTO PARTIAL KNEE TIBIAL INSERT FIX S3 RM - 8MM
Model Number 02.18.IF3.08.RM
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 12/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery at about 1 month post primary due to pain.The surgeon commented that a slight varus of the tibial baseplate could be the cause of the pain.There was no loosening/mobilization.
 
Additional Manufacturer Narrative
Batch review performed on 21 december 2022: lot 2201828: (b)(4) items manufactured and released on 21-apr-2022.Expiration date: 2027-03-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Additional components revised: moto partial knee 02.18.004rm anatomical femoral component cemented s4 rm (k162084) lot.2207902: (b)(4) items manufactured and released on 05-july-2022.Expiration date: 2027-06-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.Moto partial knee 02.18.Tf3.Rm tibial tray fix cemented s3 rm (k162084) lot.2201288: (b)(4) items manufactured and released on 04-may-2022.Expiration date: 2027-04-20.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event in the period of review.

Brand Name
MOTO PARTIAL KNEE TIBIAL INSERT FIX S3 RM - 8MM
Common Device Name
PARTIAL KNEE TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16061013
Report Number3005180920-2022-00990
Device Sequence Number2033883
Product Code HSX
UDI-Device Identifier07630030895982
UDI-Public07630030895982
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K162084
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.18.IF3.08.RM
Device Catalogue Number02.18.IF3.08.RM
Device Lot Number2201828
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2022
Initial Report FDA Received Date12/28/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian